# SDR MALA000574

- Difficulty date: September 23, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N327XJ
- Make and model: Saab SF340A
- Aircraft serial: 059
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: HP1416100S
- Part serial: 1053
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED FLAP DEPLOYMENT DURING T/O ROLL.  AIR TURNBACK.  MAINTENANCE COMPLETED TROUBLESHOOTING PROCEDURES IAW CHAP 27 AMM.  FLAP CONTROL OPS CHECK, AND FCB RIG CHECK GOOD.  COULD NOT DUPLICATE WRITE-UP.  SUSPECT BAD VALVE, MAINTENANCE REPLACED FLAP CONTROL VALVE P/N HP1416100-S, S/N ON 1580, SN OFF 1053.  ALL RIGGING WITHIN LIMITS.  ALL CHECKS GOOD IAW CHAP 27.
